# SDR DALA14015840961

- Difficulty date: January 22, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Corroded
- Location: Nr 4 Slat Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD BORES AT MID AND INBD ATTACH FITTINGS OF SLAT PANEL NR 4 LT.   REPAIRED IAW SRM 57-02, PAR A TABLE 1.
